MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251070
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation result a visual examination of the returned complaint device found that the balloon was not folded which indicates that the device was subjected to positive pressure.The returned device was attached to an encore inflation unit, positive pressure was applied and liquid was observed to be leaking from two balloon pinholes.No problem was noticed on the markerbands and the tip of the device.The catheter of the device had no kinks or damage.It is possible that the device may have encountered difficult patient anatomy such as stenosis, calcification or tortuosity, which could have contributed to the reported allegation.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used in the ureter during a dilation procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon was leaking water in two directions.The procedure was completed with another uromax ultra dilatation balloon catheter.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of balloon pinhole.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12532121
Report Number3005099803-2021-05015
Device Sequence Number16501061
Product Code KOE
UDI-Device Identifier08714729341178
UDI-Public08714729341178
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberM0062251070
Device Catalogue Number225-107
Device Lot Number0026435859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight85